# SDR SWAA2021081716048

- Difficulty date: September 14, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 77,454 hours, 47,198 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT UPPER TRAINING EDGE UPPER SUPPORT BRACKET IS CRACKED AT THE FORWARD LOWER FASTENER. LOCATED ABOVE THE #2 ENGINE PYLON. / REMOVED AND REPLACED PER SOPM 20-50-01.
